# SDR FDEA202208192004

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,657 hours, 18,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR CROSSBEAM VERTICAL STIFFENER CRACKED AT   FR31 Y1697  PERFORMED THE REPAIR ON MAIN DECK CARGO COMPARTMENT FLOOR CROSSBEAM AT FR31   Y1697 AS PER FEDEX EA 6-5310-T0369808 P1 TITLE:FUSELAGE-MAINFRAME-CRACK ON FR31   CROSSBEAM AT  Y1697-SRM REPAIR WITH MINOR DEVIATIONS.THIS WAS CAT A REPAIR AND   MAJOR REPAIR IAW FEDEX GMM6-2-100
